# SDR 98ZZZX49

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5424M
- Make and model: Beech 76
- Aircraft serial: ME31
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 1054200113
- Condition: Cracked
- Location: Rt Wing Attach
- Part time: 2,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AND RIGHT WING ATTACH FITTINGS CRACKED.
